MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. EQUINOXE; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number 320-38-03
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Subluxation (4525)
Date of Event 02/28/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient, who had an initial right shoulder implanted on an unknown date, underwent a revision procedure in (b)(6) 2025.This was a humeral liner exchange as the patient kept dislocating post-op.The surgeon removed the liner, inserted a constrained liner, reduced and closed the wound.There were no surgical delays or device breakages during the procedure.The patient was last known to be in stable condition following the event.No x-rays were able to be obtained.The explanted device is not available for return as it was disposed of by the customer.Device images were provided.No further information.
 
Additional Manufacturer Narrative
D10: concomitants: (b)(6), 320-20-26 - eq rev compress screw lck cap kit, 4.5 x 26mm; (b)(6), 320-10-00 - equinoxe reverse tray adapter plate tray +0; (b)(6), 321-20-00 - equinoxe reverse shoulder drill kit; (b)(6), 320-15-05 - eq rev locking screw; (b)(6), 320-20-22 - eq rev compress screw lck cap kit, 4.5 x 22mm; (b)(6), 320-20-22 - eq rev compress screw lck cap kit, 4.5 x 22mm; (b)(6), 320-20-34 - eq rev compress screw lck cap kit, 4.5 x 34mm; (b)(6), 320-02-38 - rs expanded glenosphere 38mm, +4mm offset; (b)(6), 320-15-01 - eq rev glenoid plate; (b)(6), 320-20-00 - eq reverse torque defining screw kit.Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and corrected information.The following sections were updated: h3 -.The cause of the patient¿s shoulder dislocation and subsequent revision reported cannot be conclusively determined; however, it may be due to soft tissue imbalance, patient anatomy, implant positioning, and/or implant selection.Dislocation is a known risks, as outlined in the ifu.H6 - investigation type, findings, conclusion codes.The following sections were corrected: h6 - investigation type, findings, conclusion codes.

Brand Name
EQUINOXE
Common Device Name
PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66 court
gainesville, FL 32653
3525541928
MDR Report Key21684548
Report Number1038671-2025-01650
Device Sequence Number8849552
Product Code KWT
UDI-Device Identifier10885862086662
UDI-Public10885862086662
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K063569
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number320-38-03
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/28/2025
Supplement Date Received by Manufacturer04/25/2025
Initial Report FDA Received Date03/24/2025
Supplement Report FDA Received Date04/29/2025
Date Device Manufactured10/28/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown